# SDR BAQA093317

- Difficulty date: February 19, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0287
- Aircraft time: 37 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105
- Part serial: 769
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 37 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT HAS A CRACKED INNER BELLOWS. REPLACED WITH SERVICABLE UNIT.  02/26/2004
